21-Day Vegan Kickstart

New Topic Reply Subscription Options   Previous Page  Page: 1   Previous Page

Forums: Main Kickstart Forum: Prednisone for 3 days cause weight+?
Created on: 03/25/13 09:19 PM Views: 704 Replies: 1
Prednisone for 3 days cause weight+?
Posted Monday, March 25, 2013 at 9:19 PM

Had been on kick start for two weeks when I came down with tracheal bronchitis, waited a week before going to Dr. Was put on Prednisone for 3 days and amoxicillin. I had lost 7 lbs but now most of it is back, took last prednisone today. Am really bummed! I haven't been able to exercise in a week, pretty darn sick. Is it the meds, because until last night have had little appetite and eating healthy when eating? This is my and husbands third week. Thanks!

RE: Prednisone for 3 days cause weight+?
Posted Tuesday, March 26, 2013 at 8:14 AM

yes, definitely - steroidal medications can lead to weight gain. Keep on target with whole, real, vegan foods and you'll see it reverse again once the medications are out of your system.

--DebR


New Topic Reply Subscription Options   Previous Page  Page: 1   Previous Page
Subscription Options
Subscription options are available after you log in.

There are 362 active user sessions right now.

home | contact us | about us | support us | full disclaimer | privacy policy

PCRM Physicians Committee for Responsible Medicine
5100 Wisconsin Ave., N.W., Ste. 400, Washington, DC 20016
Phone: 202-686-2210 | E-mail: pcrm@pcrm.org